MathSciNet Relay Station
MathSciNet bibliographic data
MR2372361 35K55 (35B40 35B45 35K20)
Ding, Juntang; Li, Shengjia Blow-up and global solutions for nonlinear reaction-diffusion equations with Neumann boundary conditions. Nonlinear Anal. 68 (2008), no. 3, 507–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement